Translator Disclaimer
October 2019 Pluripotential theory and convex bodies: large deviation principle
Turgay Bayraktar, Thomas Bloom, Norman Levenberg, Chinh H. Lu
Author Affiliations +
Ark. Mat. 57(2): 247-283 (October 2019). DOI: 10.4310/ARKIV.2019.v57.n2.a2

Abstract

We continue the study in [2] in the setting of weighted pluripotential theory arising from polynomials associated to a convex body $P$ in $(\mathbb{R}^{+})^d$. Our goal is to establish a large deviation principle in this setting specifying the rate function in terms of $P$-pluripotential-theoretic notions. As an important preliminary step, we first give an existence proof for the solution of a Monge–Ampère equation in an appropriate finite energy class. This is achieved using a variational approach.

Funding Statement

N. Levenberg is supported by Simons Foundation grant No. 354549.

Citation

Download Citation

Turgay Bayraktar. Thomas Bloom. Norman Levenberg. Chinh H. Lu. "Pluripotential theory and convex bodies: large deviation principle." Ark. Mat. 57 (2) 247 - 283, October 2019. https://doi.org/10.4310/ARKIV.2019.v57.n2.a2

Information

Received: 18 August 2018; Revised: 10 February 2019; Published: October 2019
First available in Project Euclid: 16 April 2020

zbMATH: 07114506
MathSciNet: MR4018754
Digital Object Identifier: 10.4310/ARKIV.2019.v57.n2.a2

Subjects:
Primary: 31C15, 32U15, 32U20

Rights: Copyright © 2019 Institut Mittag-Leffler

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.57 • No. 2 • October 2019
Back to Top